# SDR AALA991889

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: P4010051111
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - FLT 692 - DURING TEST EMERGENCY EXIT FLOOR PATH LIGHTS FORWARD OF WING INOPERATIVE.  REPLACED AISLE PATH LIGHTING CONTROL MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
